# SDR 2007FA0000013

- Difficulty date: December 20, 2006
- Submitted: January 8, 2007
- Operation: General aviation
- Aircraft: N889G
- Make and model: Israel GALAXY
- Aircraft serial: 046
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 57FASA2321315
- Part serial: 5UL00179
- Condition: Misrigged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS RAFT WAS INSTALLED ON AC BUT MAY BE INSTALLED ON OTHER SIMILAR AC.  MOOORING LINE (FIRING LINE) WAS FOUND RIGGED WRONG.  LINE WAS TIED TO THE RAFT FIRST AND THEN TO PULL CABLE.  THE LINE SHOULD BE TIED TO THE PULL CABLE FIRST AND THEN TO THE LIFE RAFT.  RIGGED THIS WAY THE LIFE RAFT WOULD NOT DEPLOY BECAUSE THE PULL CABLE WOULD NOT BE ABLE TO BE FIRED.  (K)
